×

zbMATH — the first resource for mathematics

Sur certaines martingales de Benoit Mandelbrot. (French) Zbl 0349.60051

MSC:
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mandelbrot, B, Intermittent turbulence in self similar cascades: divergence of high moments and dimension of the carrier, J. fluid mech., 62, 331-358, (1974) · Zbl 0289.76031
[2] Mandelbrot, B, Multiplications aléatoires itérées et distributions invariantes par moyenne pondérée aléatoire, C. R. acad. sci. Paris, 278, 289-292, (1974) · Zbl 0276.60096
[3] Mandelbrot, B, Multiplications aléatoires itérées et distributions invariantes par moyenne pondérée aléatoire: quelques extensions, C. R. acad. sci. Paris, 278, 355-358, (1974) · Zbl 0276.60097
[4] Peyrière, J, Turbulence et dimension de Hausdorff, C. R. acad. sci. Paris, 278, 567-569, (1974) · Zbl 0278.60082
[5] Kahane, J.-P, Sur le modèle de turbulence de benoit Mandelbrot, C. R. acad. sci. Paris, 278, 621-623, (1974) · Zbl 0275.60062
[6] Meyer, P.A, Probabilités et potentiel, (1966), Hermann Paris · Zbl 0138.10402
[7] Billingsley, P, Ergodic theory and information, (1965), Wiley New York · Zbl 0141.16702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.